Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Neck and collar bone pain after cyst removal on the tongue. How long will it last?

Hi I have for awhile had neck and collarbone area pain then 9 months ago noticed a cyst or something on my left of tongue it got sore and irritated so I finally had it removed today! Is it normal that most of the pain I feel following this proceedure seems to be in my neck and shoulder/collarbone areathis is where I feel the pain when I swallow , is it the nerves that make it feel this way?? How long will it last?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Pain from tongue can radiate from to the ear or down the jaw to the neck. These are the places to where the pain from tongue can radiate because of a common nerve supply. What you have got removed will be tested by a pathologist which will give better picture of what we are dealing with. So, relax and wait till the final report. Regards
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor